| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by customer that they have been having more issues with leaking through the stopper on the t piece that the wire comes out of during picc insertions for rehq1797.Additional information received 07 july 2023: the event did not involve an urgent or life threatening medical situation.The leak was discovered during insertion procedure.There was nothing infusing at the time, it was intermittently flushed with normal saline.There was no interruption or delay in the administration of medication.
Event or Problem Description
It was reported by customer that they have been having more issues with leaking through the stopper on the t piece that the wire comes out of during picc insertions for rehq1797.Additional information received (b)(6) 2023: the event did not involve an urgent or life threatening medical situation.The leak was discovered during insertion procedure.There was nothing infusing at the time, it was intermittently flushed with normal saline.There was no interruption or delay in the administration of medication.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.